Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Completely metrizable spaces of embeddings

Author: R. A. McCoy
Journal: Proc. Amer. Math. Soc. 84 (1982), 437-442
MSC: Primary 54C35; Secondary 54E35
MathSciNet review: 640249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of the complete metrizability of spaces of embeddings and spaces of homeomorphisms under the compact-open topology. It is shown that the space of continuous injections from a hemicompact metric space into a complete metric space is completely metrizable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C35, 54E35

Retrieve articles in all journals with MSC: 54C35, 54E35

Additional Information

PII: S 0002-9939(1982)0640249-5
Keywords: Spaces of embeddings, spaces of homeomorphisms, complete metrizability, first category
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia